Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hi everyone,

i need some help desperately.

i took more than enough accutane for the past 7 months and finally called it quits last saturday.

i cleared up in my first month and didnt have an initial breakout except for 2 cysts.

i've been off the tane for one week now, and all of a sudden i have this sandpaper like feeling all over my face. my face looks fine at first glance, but i'm noticing that my pores look a little bigger. when i stretch my skin on my face, i see all these little bumps. also, i feel like i'm getting oily already except the oil feels a little waxy.

what is going on here? could i be relapsing back into my acne ridden state after only 1 week? people talk about the sandpaper effect during tane to be skin that is purging. i never had the sand paper like skin during tane. could i be purging now? or is this all my pores getting clogged after only 1 week off tane????

help please!!!!!!!!!!!!!!!i dont know what to do.

Share this post


Link to post
Share on other sites

i really wouldn't worry yet, give your skin a couple months to "adjust"

Share this post


Link to post
Share on other sites

hey....

i noticed the same thing with my skin...around 2 or 3 months post tane...cant really remember....it was and still is mainly near my nose and on my forehead...i thought they were comedones but my derm said they were supressed oil glands.....i live in a desert like city....well ive been nearly 7 months post tane.....they seem to be lighter now...no1 can really see them but me....but it still bothers me....

Share this post


Link to post
Share on other sites
hey....

i noticed the same thing with my skin...around 2 or 3 months post tane...cant really remember....it was and still is mainly near my nose and on my forehead...i thought they were comedones but my derm said they were supressed oil glands.....i live in a desert like city....well ive been nearly 7 months post tane.....they seem to be lighter now...no1 can really see them but me....but it still bothers me....

Share this post


Link to post
Share on other sites

hi everyone.

i was able to get to the derm today and im going to post what he told me just in case anyone else experienced or will experience the same thing.

basically, a week and half after i stopped the tane, i got all these tiny bumps all over my face. mostly on my forehead and cheeks. they didnt really look like pimples, kind of like really bad skin texture. very gritty looking. the bumps were tiny and unpoppable. felt like tiny clogged pores all over, kind of like sand paper. i also had some pimples, crusty skin, and tons of flakes that just would not end.

my derm told me i have a yiest infection on my face. sounds friggin gross. he said it was due to the humidity and wasnt acne. strange enough, i've only had minor pimples since the initial breakout of the yeast so i guess maybe i am cured of my acne. anyhow, he's also convinced i have rosacea, which i dont believe. i think my face is a little pink from the accutane flush.

anyway, he prescribed me fluconazole, which is used to treat yeast (oral) for 2 weeks.

also, i got metrogel because he thinks i have rosacea which i really dont believe.

i also got xolegel which is for sebbhoreic dermatitis. he didnt tell me that i have sb, but it makes sense and i think i do have it. all of these years, i've been on retinoids and i thought my skin was dehydrated. always flaking, crusting and parched. sb arises from overactive sebacious glands, and is sometimes treated by accutane. as soon as i went on tane and my oil decreased, all my skin conditions went away. i cleared in a month, and i was never flaky like most people are. it seems that as soon as some of the oil came back plus the humidity in ny factor, the sb has started again, which is also attributable to growth of yeast on the face

my skin has calmed a bit since my first entry. its been cooler in ny and although the texture of my skin still looks horrible and gritty, the bumps i was initially feeling under my skin has diminished in size. hopefully the meds will take care of it.

i always thought i d b free of all my skin ailments after tane. apparently im just cursed forever as my oil is returning (although no where near what it used to be) and other problems (friggin yeast on my face) are coming. hopefully i atleast got rid of the acne.

sorry for the bad english, typos... just trying to get this reply up asap for those who may encounter the same prob

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×